MathSciNet Relay Station
MathSciNet bibliographic data
MR1048927 60K35 (82B43)
Chayes, J. T.; Chayes, L.; Grimmett, G. R.; Kesten, H.; Schonmann, R. H. The correlation length for the high-density phase of Bernoulli percolation. Ann. Probab. 17 (1989), no. 4, 1277–1302.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement